IDEAS home Printed from https://ideas.repec.org/a/spr/sochwe/v26y2006i2p403-419.html
   My bibliography  Save this article

Feasible Mechanisms in Economies with Type-Dependent Endowments

Author

Listed:
  • Françoise Forges

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Françoise Forges, 2006. "Feasible Mechanisms in Economies with Type-Dependent Endowments," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 26(2), pages 403-419, April.
  • Handle: RePEc:spr:sochwe:v:26:y:2006:i:2:p:403-419
    DOI: 10.1007/s00355-006-0107-1
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00355-006-0107-1
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Forges, Francoise & Minelli, Enrico, 2001. "A Note on the Incentive Compatible Core," Journal of Economic Theory, Elsevier, vol. 98(1), pages 179-188, May.
    2. Andrew Postlewaite, 1979. "Manipulation via Endowments," Review of Economic Studies, Oxford University Press, vol. 46(2), pages 255-262.
    3. Jerry R. Green & Jean-Jacques Laffont, 1986. "Partially Verifiable Information and Mechanism Design," Review of Economic Studies, Oxford University Press, vol. 53(3), pages 447-456.
    4. Forges, Francoise & Koessler, Frederic, 2005. "Communication equilibria with partially verifiable types," Journal of Mathematical Economics, Elsevier, vol. 41(7), pages 793-811, November.
    5. Johnson, Scott & Pratt, John W & Zeckhauser, Richard J, 1990. "Efficiency Despite Mutually Payoff-Relevant Private Information: The Finite Case," Econometrica, Econometric Society, vol. 58(4), pages 873-900, July.
    6. repec:dau:papers:123456789/168 is not listed on IDEAS
    7. repec:dau:papers:123456789/5452 is not listed on IDEAS
    8. McLean, Richard P. & Postlewaite, Andrew, 2003. "Informational size, incentive compatibility, and the core of a game with incomplete information," Games and Economic Behavior, Elsevier, vol. 45(1), pages 222-241, October.
    Full references (including those not matched with items on IDEAS)

    More about this item

    JEL classification:

    • C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sochwe:v:26:y:2006:i:2:p:403-419. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Mallaigh Nolan). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.